# SDR GTIA020943

- Difficulty date: July 7, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT LEADING EDGE SLAT NR 5 DAMAGED TO APPROX 6 INCHES FROM OUTBOARD TIP, TEMPORARY REPAIR INSTALLED.  REMOVED RIGHT LE NR 5 SLAT.  REMOVED INNER SKIN AND CRACKED RIB.  FORMED NEW RIB.  INSTALLED RIB AND INNER SKIN.  (M)
